# SDR N6WA2015010102

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 26,163 hours, 17,674 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

HYDRAULICS NR 3 HIGH TEMP.  R & R NR 3 HYD RESERVOIR IAW AMM 29-12-30.  NO LEAKS NOTED AT THIS TIME.  OPERATIONS CHECKED GOOD IAW AMM 29-10-00.
